Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 3, Pages 243-259
http://dx.doi.org/10.1155/2006/797560

Regularity results for singular elliptic problems

Dipartimento di Matematica e Informatica, Facoltà di Scienze MM.FF.NN., Università di Salerno, Via Ponte don Melillo, I 84084 Fisciano (SA), Italy

Received 1 May 2005

Academic Editor: Miroslav Englis

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some local and global regularity results for solutions of linear elliptic equations in weighted spaces are proved. Here the leading coefficients are VMO functions, while the hypotheses on the other coefficients and the boundary conditions involve a suitable weight function.